MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1633
Medical Device Problem Codes Difficult to Advance (2920); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: ifu statements: instructions for use of gore® dryseal flex introducer sheath provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, this patient underwent an emergency endovascular treatment for right common iliac artery rupture using gore® excluder® conformable aaa endoprosthesis, gore® excluder® aaa endoprosthesis, and gore® dryseal flex introducer sheath (dsf sheath).Reportedly, diameter of the bilateral external iliac artery ranged 3 to 6 mm, and on both sides, there was resistance during advancement of the dsf sheaths.The physician forcibly inserted the dsf sheaths.Following the insertion of dsf sheath, blood pressure dropped and rupture of the right access vessel was confirmed.After deployment of the planned devices, gore® viabahn® endoprosthesis with heparin bioactive surface was additionally implanted on the right external iliac artery; however, bleeding did not stop.Therefore, a cut-down was made and rupture of the puncture site was confirmed.The right access vessel was surgically repaired.The left side also had a rupture, so it was surgically repaired.The patient tolerated the procedure.The reporting physician commented as follows: access vessels were narrow and there was severe calcification.Access vascular rupture could not be avoidable.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24493285
Report Number3007284313-2026-04609
Device Sequence Number21501838
Product Code DYB
UDI-Device Identifier00733132630028
UDI-Public(01)00733132630028(17)280617
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale